Figiel, T.
A short proof of Dvoretzky's theorem
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1974-1975) , Exposé no. 23 , p. 1-5
Zbl 0306.46018
URL stable : http://www.numdam.org/item?id=SAF_1974-1975____A22_0

Bibliographie

[1] Séminaire Maurey-Schwartz 1972-1973, Exposés XXVI et XXVII . Numdam |

[2] A. Dvoretzky, Some results on convex bodies in Banach spaces, Proc. Internat. Sympos. Linear Spaces, Jerusalem (1961) 123-160. MR 139079 | Zbl 0119.31803

[3] Séminaire Maurey-Schwartz 1974-1975, Exposé XII. Numdam |

[4] Séminaire Maurey-Schwartz 1973-1974, Exposé XIX. Numdam |

[5] V.D. Milman, New proof of the theorem of A. Dvoretzky on sections of convex bodies, Funkcional Anal.i Ego Priložen, 5 (1971), 28-37. MR 293374 | Zbl 0239.46018

[6] A. Szankowski, On Dvoretzky's theorem on almost spherical sections of convex bodies, Israel J. Math. 17 (1974), 325-338. MR 350388 | Zbl 0288.52002